Busca avançada
Ano de início
Entree


Geometry of the parabolic subset of generically immersed 3-manifolds in R4

Texto completo
Autor(es):
Nabarro, A. C. ; Fuster, M. C. Romero ; Zanardo, M. C.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: RESEARCH IN THE MATHEMATICAL SCIENCES; v. 11, n. 2, p. 17-pg., 2024-06-01.
Resumo

The parabolic subset of a 3-manifold generically immersed in R-4 is a surface. We analyze in this study the generic geometrical behavior of such surface, considered as a submanifold of R-4. Typical Singularity Theory techniques based on the analysis of the family of height functions are applied in order to describe the geometrical characterizations of different singularity types. (AU)

Processo FAPESP: 16/19139-7 - Geometria de variedades no espaço euclidiano e no espaço de Minkowski
Beneficiário:Ana Claudia Nabarro
Modalidade de apoio: Auxílio à Pesquisa - Regular